# SDR AALA202304251967

- Difficulty date: April 25, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N819AW
- Make and model: Airbus A319-132
- Aircraft serial: 1395
- Aircraft time: 68,376 hours, 31,499 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT 11WL FAULTED DURING EMERGENCY LIGHTS TEST. REPLACED BATTERY FOR EMERGENCY POWER SUPPLY UNIT 11WL PER AMM 33-51-04 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
